Nausea after Carafate (sucralfate). Stopped it. Got better. Then dr put on amoxicillin and ciproloxacin eye drops for blepharitis. Nausea came back. It's constant.

Nausea. Well....many meds can cause nausea. It would be nice to know what exactly is causing it. Antibiotics are some of the biggest offenders.Zofran is very well tolerated and excellent for nausea of all types in its generic form (ondansetron). Issues with esophegeal and GI motility can cause nausea as well. You should see a GI doctor for endoscopy, manometry and pH testing.

Related Questions

Stopped Carafate (sucralfate) and nausea went away. Took Amoxicillin and ciproloxacin eye drops nausea came back. Stopped these and nausea won't go away.?

Gastritis. Amoxicillin can have a side effect of causing nausea as well as some inflammation in the stomach called gastritis. Just stopping the medicine may take. away the source but the gastritis will take some time to heal. Try OTC Zantac (ranitidine) and probiotics. If this doesn't resolve the issue, go to your primary care physician. Read more...

Took Carafate (sucralfate). Caused nausea. Stopped it then Nausea went away. Started amoxicillin and ciproloxacin eye drops. Nausea came back. Won't go away.?

Nausea. Are you still taking the eye drops? You can get nausea related to the drops. Check with your Dr. if the nausea persists despite being off all medication. Are there any other symptoms associated with the nausea? Read more...